Alert archive / Michigan / Small Craft Advisories in 2012

Small Craft Advisory 48, NWS Grand Rapids, MI

June 17, 2012

NWS Grand Rapids, MI issued this small craft advisory at Jun 17, 2012, 3:54 PM EDT. It took effect at Jun 18, 2012, 8:00 AM EDT. It was in force for 38 hr.

The area

The counties it named.

The facts

Issued
Jun 17, 2012, 3:54 PM EDT (19:54 UTC)
In effect from
Jun 18, 2012, 8:00 AM EDT
Expired
Jun 19, 2012, 10:00 PM EDT
In force
38 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted, in the capitals the NWS used until 2016.

084 
WHUS73 KGRR 171954
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
354 PM EDT SUN JUN 17 2012

LMZ844>849-180400-
/O.NEW.KGRR.SC.Y.0048.120618T1200Z-120619T0000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
354 PM EDT SUN JUN 17 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 8 PM EDT MONDAY.

* WINDS...SOUTH WINDS UP TO 30 KNOTS

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

OSTUNO
14 follow-up statements
902 
WHUS73 KGRR 180038
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
838 PM EDT SUN JUN 17 2012

LMZ844>849-180900-
/O.EXT.KGRR.SC.Y.0048.120618T1200Z-120619T1500Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
838 PM EDT SUN JUN 17 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM MONDAY TO 11 AM
EDT TUESDAY...

* WINDS...SOUTH WINDS WILL INCREASE ON MONDAY UP TO 30 KNOTS.
  WINDS WILL THEN DIMINISH EARLY TUESDAY MORNING.

* WAVES...WAVES WILL BUILD TO 3 TO 7 FEET DURING THE DAY ON
  MONDAY. HIGHEST WAVES WILL BE FOUND NORTH OF MUSKEGON. WAVES
  WILL SUBSIDE TUESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

NJJ
175 
WHUS73 KGRR 180740
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
340 AM EDT MON JUN 18 2012

LMZ844>849-181545-
/O.CON.KGRR.SC.Y.0048.120618T1200Z-120619T1500Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
340 AM EDT MON JUN 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 11 AM EDT TUESDAY...

* WINDS...SOUTH WINDS WILL INCREASE TO 30 KNOTS TODAY. WINDS WILL THEN
  DIMINISH EARLY TUESDAY MORNING.

* WAVES...WAVES WILL BUILD TO 3 TO 7 FEET TODAY. HIGHEST WAVES WILL BE
  FOUND NORTH OF MUSKEGON. WAVES WILL SUBSIDE TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

NJJ
756 
WHUS73 KGRR 181449
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1049 AM EDT MON JUN 18 2012

LMZ844>849-182300-
/O.CON.KGRR.SC.Y.0048.000000T0000Z-120619T1500Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1049 AM EDT MON JUN 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
TUESDAY...

* WINDS...SOUTH WINDS WILL INCREASE TO 30 KNOTS TODAY. WINDS 
  WILL THEN DIMINISH EARLY TUESDAY MORNING. 

* WAVES...WAVES WILL BUILD TO 3 TO 7 FEET TODAY. HIGHEST WAVES 
  WILL BE FOUND NORTH OF MUSKEGON. WAVES WILL SUBSIDE TUESDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
630 
WHUS73 KGRR 181923
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
323 PM EDT MON JUN 18 2012

LMZ844>849-190330-
/O.EXT.KGRR.SC.Y.0048.000000T0000Z-120620T0200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
323 PM EDT MON JUN 18 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT TUESDAY...

* WINDS...SOUTH WINDS 15 TO 25 KNOTS THROUGH TUESDAY. 

* WAVES...WAVES 3 TO 6 FEET. HIGHEST WAVES WILL BE FOUND NORTH OF
  MUSKEGON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
307 
WHUS73 KGRR 190759
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
359 AM EDT TUE JUN 19 2012

LMZ844>849-191600-
/O.CON.KGRR.SC.Y.0048.000000T0000Z-120620T0200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
359 AM EDT TUE JUN 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS...SOUTH TO SOUTHWEST WINDS 15 TO 25 KNOTS THROUGH AT LEAST
  THIS EVENING.

* WAVES...WAVES 3 TO 6 FEET. HIGHEST WAVES WILL BE FOUND NORTH 
  OF MUSKEGON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

NJJ
107 
WHUS73 KGRR 191454
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1054 AM EDT TUE JUN 19 2012

LMZ844>849-192300-
/O.CON.KGRR.SC.Y.0048.000000T0000Z-120620T0200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1054 AM EDT TUE JUN 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS...SOUTH TO SOUTHWEST WINDS 15 TO 25 KNOTS THROUGH AT 
  LEAST THIS EVENING. 

* WAVES...WAVES 3 TO 6 FEET. HIGHEST WAVES WILL BE FOUND NORTH 
  OF MUSKEGON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
457 
WHUS73 KGRR 191932
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
332 PM EDT TUE JUN 19 2012

LMZ844>849-200200-
/O.CON.KGRR.SC.Y.0048.000000T0000Z-120620T0200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
332 PM EDT TUE JUN 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS...SOUTH TO SOUTHWEST WINDS 15 TO 25 KNOTS THROUGH AT 
  LEAST THIS EVENING. 

* WAVES...WAVES 3 TO 6 FEET. HIGHEST WAVES WILL BE FOUND NORTH 
  OF MUSKEGON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
969 
WHUS73 KGRR 200155
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
955 PM EDT TUE JUN 19 2012

LMZ844-845-200300-
/O.CAN.KGRR.SC.Y.0048.000000T0000Z-120620T0200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
955 PM EDT TUE JUN 19 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS HAVE DIMINISHED ACROSS THE AREA AND WAVES HAVE SUBSIDED.

$$

LMZ846>849-201000-
/O.EXT.KGRR.SC.Y.0048.000000T0000Z-120621T1200Z/
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
955 PM EDT TUE JUN 19 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT THURSDAY...

* WINDS...SOUTH TO SOUTHWEST WINDS 15 TO 25 KNOTS THROUGH
  WEDNESDAY NIGHT.

* WAVES...WAVES 3 TO 5 FEET. HIGHEST WAVES WILL BE FOUND NORTH OF
  MUSKEGON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

NJJ
932 
WHUS73 KGRR 200730
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
330 AM EDT WED JUN 20 2012

LMZ844-845-201530-
/O.EXA.KGRR.SC.Y.0048.000000T0000Z-120621T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
330 AM EDT WED JUN 20 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT THURSDAY. 

* WINDS...SOUTH TO SOUTHWEST WINDS 15 TO 25 KNOTS THROUGH 
  WEDNESDAY NIGHT. 

* WAVES...WAVES 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ846>849-201530-
/O.CON.KGRR.SC.Y.0048.000000T0000Z-120621T1200Z/
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
330 AM EDT WED JUN 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
THURSDAY...

* WINDS...SOUTH TO SOUTHWEST WINDS 15 TO 25 KNOTS THROUGH 
  WEDNESDAY NIGHT. 

* WAVES...WAVES 3 TO 5 FEET. HIGHEST WAVES WILL BE FOUND NORTH 
  OF MUSKEGON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

NJJ
276 
WHUS73 KGRR 201432
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1032 AM EDT WED JUN 20 2012

LMZ844>849-202245-
/O.CON.KGRR.SC.Y.0048.000000T0000Z-120621T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1032 AM EDT WED JUN 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
THURSDAY...

* WINDS...SOUTH TO SOUTHWEST WINDS 15 TO 25 KNOTS THROUGH TONIGHT.

* WAVES...WAVES 3 TO 5 FEET. HIGHEST WAVES WILL BE FOUND NORTH 
  OF MUSKEGON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
409 
WHUS73 KGRR 201940
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
340 PM EDT WED JUN 20 2012

LMZ844>849-210345-
/O.CON.KGRR.SC.Y.0048.000000T0000Z-120621T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
340 PM EDT WED JUN 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
THURSDAY...

* WINDS...SOUTH TO SOUTHWEST WINDS 15 TO 25 KNOTS THROUGH 
  TONIGHT.

* WAVES...WAVES 3 TO 5 FEET. HIGHEST WAVES WILL BE FOUND NORTH 
  OF MUSKEGON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
279 
WHUS73 KGRR 210123
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
923 PM EDT WED JUN 20 2012

LMZ844>849-210930-
/O.CON.KGRR.SC.Y.0048.000000T0000Z-120621T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
923 PM EDT WED JUN 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
THURSDAY...

* WINDS...SOUTH SOUTHWEST WINDS 15 TO 25 KNOTS THROUGH TONIGHT.

* WAVES...WAVES 3 TO 7 FEET. HIGHEST WAVES WILL BE FOUND NORTH OF
  MUSKEGON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
790 
WHUS73 KGRR 210719
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
319 AM EDT THU JUN 21 2012

LMZ844>849-211200-
/O.CON.KGRR.SC.Y.0048.000000T0000Z-120621T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
319 AM EDT THU JUN 21 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS
MORNING...

* WINDS...SOUTH SOUTHWEST 15 TO 25 KNOTS VEERING WEST AND SUBSIDING
          TO 10 TO 20 KNOTS.

* WAVES...WAVES 3 TO 5 FEET THROUGH MID MORNING. HIGHEST WAVES WILL BE
          FOUND NORTH OF MUSKEGON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
565 
WHUS73 KGRR 211121
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
721 AM EDT THU JUN 21 2012

LMZ844>849-211230-
/O.CAN.KGRR.SC.Y.0048.000000T0000Z-120621T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
721 AM EDT THU JUN 21 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WAVES HAVE SUBSIDED TO 2 TO 4 FEET BASED ON WEB CAMS AND BUOY
OBSERVATIONS. 

$$

WDM

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Jun 17, 3:52 PM EDT, 2 minutes earlier.

Area forecast discussion, Jun 17, 3:52 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
352 PM EDT SUN JUN 17 2012

.SYNOPSIS...
ISSUED AT 352 PM EDT SUN JUN 17 2012

A WARM FRONT WILL LIFT NORTH ON MONDAY AND TOUCH OFF SCATTERED
SHOWERS AND THUNDERSTORMS. DRY AND VERY WARM WEATHER CAN BE
EXPECTED FOR TUESDAY AND WEDNESDAY BEFORE A COLD FRONT BRINGS A
CHANCE OF MORE RAIN ON WEDNESDAY NIGHT AND THURSDAY.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT)
ISSUED AT 352 PM EDT SUN JUN 17 2012

SEVERE WEATHER CHANCES ON MONDAY ARE THE FORECAST ISSUE IN THE
NEAR TERM. CURRENT BATCH OF CONVECTION ACROSS MSP AREA WILL MOVE
EAST TONIGHT...BUT ALL MODELS SHOW IT WEAKENING AND A SECOND MCS
FORMING BEHIND IT WHICH TRACKS INTO NORTHERN LOWER MICHIGAN ON
MONDAY. PLENTY OF UNCERTAINTY AS TO THE EVOLUTION OF ANY ORGANIZED
CONVECTION ON MONDAY...SO WILL HAVE TO CLOSELY MONITOR TRENDS
OVERNIGHT INTO MONDAY MORNING.

APPEARS WARM FRONT WILL MOVE NORTH BY MONDAY AFTERNOON WITH BULK
OF STORMS ACROSS NORTHERN LOWER MONDAY NIGHT AND TUESDAY AS UPPER
HIGH BUILDS IN LATER MONDAY NIGHT.

.LONG TERM...(WEDNESDAY THROUGH SUNDAY)
ISSUED AT 352 PM EDT SUN JUN 17 2012

SULTRY CONDITIONS WILL CONTINUE EARLY INTO THE EXTENDED PERIOD.
ALTHOUGH...THE UPPER RIDGE WILL BE WEAKENING ALLOWING A COLD FRONT
TO MOVE IN WEDNESDAY NIGHT AND THURSDAY.  SCATTERED SHOWERS AND
STORMS SHOULD MOVE FROM WEST TO EAST THROUGH THIS PERIOD WITH
THURSDAY NOT BEING AS HOT. HIGH PRESSURE SHOULD BRING MOSTLY DRY
CONDITIONS IN FOR THURSDAY NIGHT THROUGH FRIDAY NIGHT.

THE MODELS ALL SHOW A WARM FRONT SETTING UP OVER THE GREAT LAKES BY
NEXT WEEKEND.  THE EURO AGGRESSIVELY SENDS A SURFACE LOW ALONG THIS
FRONT BY SATURDAY NIGHT...WHILE THE GFS AND GFS ENSEMBLE DOES NOT
SHOW THIS FEATURE...BUT RATHER...LINGERS THE FRONT OVER THE AREA
THROUGH THE WEEKEND.  EITHER SOLUTION WOULD GIVE US THE OPPORTUNITY
FOR RAIN AS TEMPS SLOWLY WARM.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 119 PM EDT SUN JUN 17 2012

CLEARING LINE EXTENDED FROM HTL TO GRR TO LWA AS OF 17Z AND IT WAS
PROGRESSING EAST AT 16KT. TO THE EAST OF THIS LINE MVFR WITH
OCCASIONAL IFR STILL PERSISTED. HOWEVER...AS THIS CLEARING LINE
MOVES IN...VFR CONDITIONS WILL RAPIDLY DEVELOP. THE CLEARING AND
VFR CONDITIONS ARE EXPECTED TO MOVE EAST TO LAN AND JXN BY 20-21Z.

OTHERWISE...QUIET CONDITIONS EXPECTED THROUGH THE REMAINDER OF THE
FORECAST PERIOD. THERE WILL BE ANOTHER COLD FRONT ENTERING THE
WESTERN GREAT LAKES TOWARD 18Z MON. A FEW THUNDERSTORMS MAY
APPROACH MKG BY THE END OF THE FORECAST PERIOD.

&&

.MARINE...
ISSUED AT 352 PM EDT SUN JUN 17 2012

ISSUED A SMALL CRAFT ADVISORY FOR MONDAY AS SOUTH WINDS WILL PICK
UP AND GUST TO NEAR GALES. HIGHEST WAVES WILL BE ACROSS THE BIG
AND LITTLE SABLE POINTS WHERE SOME 5 FOOT WAVES ARE POSSIBLE BY
LATE MORNING ON MONDAY.

&&

.HYDROLOGY...
ISSUED AT 352 PM EDT SUN JUN 17 2012

SOME ISOLATED HEAVIER DOWNPOURS POSSIBLE MONDAY BUT NOT WIDESPREAD
ENOUGH TO AFFECT MAINSTEM RIVERS.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...SMALL CRAFT ADVISORY FROM 8 AM TO 8 PM EDT MONDAY FOR LMZ844>849.

&&

SYNOPSIS...OSTUNO
SHORT TERM...OSTUNO
LONG TERM...JK
AVIATION...JK
HYDROLOGY...OSTUNO
MARINE...OSTUNO
Hazardous weather outlook, Jun 17, 8:50 AM EDT, 7 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
850 AM EDT SUN JUN 17 2012

MIZ037>040-043>046-050>052-056>059-064>067-071>074-180745-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
850 AM EDT SUN JUN 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS MORNING. NO SEVERE WEATHER
IS EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE POSSIBLE MONDAY AND MONDAY NIGHT. A SEVERE WEATHER
THREAT EXISTS... BUT THE THREAT IS LOW AT THIS TIME.

SCATTERED THUNDERSTORMS ARE EXPECTED LATE WEDNESDAY NIGHT AND
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-180745-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
850 AM EDT SUN JUN 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS THIS MORNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WINDS AND WAVES MAY BECOME HAZARDOUS TO SMALL CRAFT AND BEACH GOERS
MONDAY AND MONDAY NIGHT.

THUNDERSTORMS ARE POSSIBLE MONDAY AND MONDAY NIGHT. A SEVERE WEATHER
THREAT EXISTS... BUT THE THREAT IS LOW AT THIS TIME.

SCATTERED THUNDERSTORMS ARE EXPECTED LATE WEDNESDAY NIGHT AND
THURSDAY.

MEADE OSTUNO

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 11:32 PM EDTSmall Craft AdvisoryGRR9 hr

Nearby

Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.